Alert archive / Illinois / River Flood Warnings in 2015

River Flood Warning 29, NWS Lincoln, IL

June 24, 2015Fulton County, Illinois

NWS Lincoln, IL issued this river flood warning at Jun 24, 2015, 10:12 PM CDT for Fulton County, Illinois. It took effect at Jun 25, 2015, 11:19 AM CDT. It was in force for 5 days.

The area

The outline as issued.

The facts

Issued
Jun 24, 2015, 10:12 PM CDT (03:12 UTC)
In effect from
Jun 25, 2015, 11:19 AM CDT
Expired
Jun 30, 2015, 12:22 AM CDT
In force
5 days
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Flood severity
Moderate

County Fulton County, IL

The radar

The Lincoln radar (KILX), 87 km from the middle of the area, began a volume at 03:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Spoon River (W-IL) at Seville (SEVI2). The gauge peaked at 22.82 ft at Jun 26, 2015, 5:00 PM CDT.

actionminormoderate15202506/2506/2606/2706/2806/2906/3007/01
Action stage
19 ft
Minor stage
22 ft
Moderate stage
25 ft
Major stage
30 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05570000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

609 
WGUS43 KILX 250312
FLWILX


FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL 
1012 PM CDT WED JUN 24 2015

...The National Weather Service in Lincoln IL has issued a flood 
warning for the following rivers in Illinois...

  Spoon River at Seville affecting Fulton County

.Synopsis....Additional heavy rainfall is expected over the Spoon River
basin overnight into Thursday which is expected to produce moderate
late Thursday through the weekend before gradually subsiding.

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Persons with interests along this river need to prepare for flooding.
Stay tuned for further updates on this flooding situation.

&&

ILC057-251712-
/O.NEW.KILX.FL.W.0029.150625T1619Z-150630T0522Z/
/SEVI2.2.ER.150625T1619Z.150628T0000Z.150629T2322Z.NO/
1012 PM CDT WED JUN 24 2015

The National Weather Service in Lincoln IL has issued a 

* Flood Warning for 
  The Spoon River at Seville.
* From Thursday morning until late Monday night.
* At  945 PM Wednesday the stage was 11.8 feet.
* Flood stage is 22.0 feet.
* Moderate flooding is forecast.
* Forecast...Rise above flood stage by tomorrow morning and continue 
  to rise to near 29.1 feet by early Sunday morning.The river will 
  fall below flood stage by Monday evening.


&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Thu    Fri    Sat

Spoon River
 Seville           22  11.8 Wed 10 PM   18.9   26.9   28.5


&&

LAT...LON 4059 9036 4058 9027 4045 9029 4037 9011
      4030 9015 4041 9040             

$$
9 follow-up statements
390 
WGUS83 KILX 251249
FLSILX


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
749 AM CDT THU JUN 25 2015

...The Flood Warning continues for the following river in Illinois...

  Spoon River at London Mills affecting Fulton and Knox Counties
  Spoon River at Seville affecting Fulton County

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC057-095-260249-
/O.EXT.KILX.FL.W.0028.000000T0000Z-150626T2100Z/
/LNMI2.1.ER.150626T0600Z.150626T1200Z.150626T1500Z.NO/
749 AM CDT THU JUN 25 2015

The Flood Warning continues for
  The Spoon River at London Mills. 
* Until Friday afternoon.
* At  645 AM Thursday the stage was 11.9 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early tomorrow morning and 
  continue to rise to near 15.1 feet by tomorrow morning.The river 
  will fall below flood stage by tomorrow morning.
* Impact...At 15.0 feet...Minor flooding begins to agricultural land 
  near the river.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Fri    Sat    Sun

Spoon River
 London Mills      15  11.9 Thu 7 AM    15.1   13.1   10.5


&&

LAT...LON 4081 9020 4079 9012 4070 9024 4058 9027
      4059 9036 4071 9032             

$$

ILC057-260249-
/O.EXT.KILX.FL.W.0029.150626T0417Z-150627T0600Z/
/SEVI2.1.ER.150626T0417Z.150626T1200Z.150627T0000Z.NO/
749 AM CDT THU JUN 25 2015

The Flood Warning continues for
  The Spoon River at Seville. 
* From this evening until late Friday night.
* At  645 AM Thursday the stage was 17.9 feet.
* Flood stage is 22.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tonight and continue to rise 
  to near 22.3 feet by tomorrow morning.The river will fall below 
  flood stage by tomorrow evening.
* Impact...At 22.0 feet...Water begins to flood agricultural areas 
  near the river.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Fri    Sat    Sun

Spoon River
 Seville           22  17.9 Thu 7 AM    22.3   20.4   16.8


&&

LAT...LON 4059 9036 4058 9027 4045 9029 4037 9011
      4030 9015 4041 9040             

$$
720 
WGUS83 KILX 251541
FLSILX


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
1041 AM CDT THU JUN 25 2015

...The Flood Warning continues for the following river in Illinois...

  Spoon River at London Mills affecting Fulton and Knox Counties
  Spoon River at Seville affecting Fulton County

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC057-095-260541-
/O.EXT.KILX.FL.W.0028.000000T0000Z-150626T0600Z/
/LNMI2.1.ER.150625T1800Z.150625T1800Z.150626T0000Z.NO/
1041 AM CDT THU JUN 25 2015

The Flood Warning continues for
  The Spoon River at London Mills. 
* Until late tonight.
* At  945 AM Thursday the stage was 14.2 feet.
* Flood stage is 15.0 feet.
* Forecast...The river is expected to rise to near flood stage this 
  afternoon.
* Impact...At 15.0 feet...Minor flooding begins to agricultural land 
  near the river.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Fri    Sat    Sun

Spoon River
 London Mills      15  14.2 Thu 10 AM   13.1   10.0    8.3


&&

LAT...LON 4081 9020 4079 9012 4070 9024 4058 9027
      4059 9036 4071 9032             

$$

ILC057-260540-
/O.EXT.KILX.FL.W.0029.150626T0600Z-150626T1200Z/
/SEVI2.1.ER.150626T0600Z.150626T0600Z.150626T0600Z.NO/
1041 AM CDT THU JUN 25 2015

The Flood Warning continues for
  The Spoon River at Seville. 
* From late tonight until Friday morning.
* At 945 AM Thursday the stage was 19.7 feet.
* Flood stage is 22.0 feet.
* Forecast...The river is expected to rise to near flood stage early 
  tomorrow morning.
* Impact...At 22.0 feet...Water begins to flood agricultural areas 
  near the river.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Fri    Sat    Sun

Spoon River
 Seville           22  19.7 Thu 10 AM   21.6   18.0   14.7


&&

LAT...LON 4059 9036 4058 9027 4045 9029 4037 9011
      4030 9015 4041 9040             

$$
459 
WGUS83 KILX 252054
FLSILX


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
354 PM CDT THU JUN 25 2015

...The Flood Warning continues for the following river in Illinois...

  Spoon River at London Mills affecting Fulton and Knox Counties
  Spoon River at Seville affecting Fulton County

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC057-095-261054-
/O.EXT.KILX.FL.W.0028.000000T0000Z-150626T1437Z/
/LNMI2.1.ER.150625T1636Z.150626T0000Z.150626T0837Z.NO/
354 PM CDT THU JUN 25 2015

The Flood Warning continues for
  The Spoon River at London Mills. 
* Until Friday morning.
* At 245 PM Thursday the stage was 15.8 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 16.3 feet by this
  evening. The river will fall below flood stage early tomorrow 
  morning.
* Impact...At 15.0 feet...Minor flooding begins to agricultural land 
  near the river.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Fri    Sat    Sun

Spoon River
 London Mills      15  15.8 Thu 3 PM    14.1   10.4    8.6


&&

LAT...LON 4081 9020 4079 9012 4070 9024 4058 9027
      4059 9036 4071 9032             

$$

ILC057-261054-
/O.EXT.KILX.FL.W.0029.150626T1200Z-150626T1800Z/
/SEVI2.1.ER.150626T1200Z.150626T1200Z.150626T1200Z.NO/
354 PM CDT THU JUN 25 2015

The Flood Warning continues for
  The Spoon River at Seville. 
* From Friday morning until Friday afternoon.
* At 245 PM Thursday the stage was 20.4 feet.
* Flood stage is 22.0 feet.
* Forecast...The river is expected to rise to near flood stage 
  tomorrow morning.
* Impact...At 22.0 feet...Water begins to flood agricultural areas 
  near the river.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Fri    Sat    Sun

Spoon River
 Seville           22  20.4 Thu 3 PM    22.0   19.7   16.2


&&

LAT...LON 4059 9036 4058 9027 4045 9029 4037 9011
      4030 9015 4041 9040             

$$
Smith
169 
WGUS83 KILX 260238
FLSILX


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
938 PM CDT THU JUN 25 2015

...The Flood Warning continues for the following river in Illinois...

  Spoon River at London Mills affecting Fulton and Knox Counties
  Spoon River at Seville affecting Fulton County

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC057-095-261415-
/O.EXT.KILX.FL.W.0028.000000T0000Z-150626T1415Z/
/LNMI2.1.ER.150625T1636Z.150625T2300Z.150626T0815Z.NO/
938 PM CDT THU JUN 25 2015

The Flood Warning continues for
  The Spoon River at London Mills. 
* Until Friday morning.
* At  845 PM Thursday the stage was 16.0 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  early tomorrow morning.
* Impact...At 15.0 feet...Minor flooding begins to agricultural land 
  near the river.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Fri    Sat    Sun

Spoon River
 London Mills      15  16.0 Thu 9 PM    14.0   10.8    8.9


&&

LAT...LON 4081 9020 4079 9012 4070 9024 4058 9027
      4059 9036 4071 9032             

$$

ILC057-261638-
/O.EXT.KILX.FL.W.0029.150627T0000Z-150627T0600Z/
/SEVI2.1.ER.150627T0000Z.150627T0000Z.150627T0000Z.NO/
938 PM CDT THU JUN 25 2015

The Flood Warning continues for
  The Spoon River at Seville. 
* From Friday evening until late Friday night.
* At  845 PM Thursday the stage was 20.5 feet.
* Flood stage is 22.0 feet.
* Forecast...The river is expected to rise to near flood stage 
  tomorrow evening.
* Impact...At 22.0 feet...Water begins to flood agricultural areas 
  near the river.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Fri    Sat    Sun

Spoon River
 Seville           22  20.5 Thu 9 PM    21.0   21.2   17.2


&&

LAT...LON 4059 9036 4058 9027 4045 9029 4037 9011
      4030 9015 4041 9040             

$$

Barnes
255 
WGUS83 KILX 261445
FLSILX


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
945 AM CDT FRI JUN 26 2015

...The Flood Warning continues for the following river in Illinois...
  Little Wabash River near Clay City affecting Clay and Richland 
  Counties

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC025-159-270445-
/O.CON.KILX.FL.W.0012.000000T0000Z-000000T0000Z/
/CLAI2.2.ER.150608T1916Z.150621T0200Z.000000T0000Z.NO/
945 AM CDT FRI JUN 26 2015

The Flood Warning continues for
  The Little Wabash River near Clay City. 
* Until further notice.
* At 845 AM Friday the stage was 20.2 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 21.2 feet by 
  Monday evening then begin falling.
* Impact...At 22.0 feet...North Clay Road...1 mile east of the gage is
  flooded.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Sat    Sun    Mon

Little Wabash River
 Clay City         18  20.2 Fri 9 AM    20.4   20.9   21.1


&&

LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
      3867 8838 3870 8846             

$$
Smith
566 
WGUS83 KILX 261705
FLSILX


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
1205 PM CDT FRI JUN 26 2015

...The Flood Warning continues for the following river in Illinois...

  Spoon River at Seville affecting Fulton County

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC057-270705-
/O.EXT.KILX.FL.W.0029.150626T1703Z-150628T1245Z/
/SEVI2.1.ER.150626T1633Z.150627T0600Z.150628T0645Z.NO/
1205 PM CDT FRI JUN 26 2015

The Flood Warning continues for
  The Spoon River at Seville. 
* From this afternoon until Sunday morning.
* At 1145 AM Friday the stage was 22.1 feet.
* Flood stage is 22 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 24.5 feet by 
  early tomorrow morning. The river will fall below flood stage early
  Sunday morning.
* Impact...At 23 feet...Easterly access road to Seville inundated.

&&

                  Fld  Observed         Forecast 6 AM
Location          Stg  Stg  Day Time    Sat    Sun    Mon

Spoon River
 Seville           22  22.1 Fri 12 PM   24.2   21.3   17.9

&&

LAT...LON 4059 9036 4058 9027 4045 9029 4037 9011
      4030 9015 4041 9040             

$$

07
392 
WGUS83 KILX 261955
FLSILX


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
255 PM CDT FRI JUN 26 2015

...The Flood Warning continues for the following river in Illinois...

  Spoon River at Seville affecting Fulton County

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC057-270955-
/O.EXT.KILX.FL.W.0029.000000T0000Z-150628T0000Z/
/SEVI2.1.ER.150626T1633Z.150627T0600Z.150627T1800Z.NO/
255 PM CDT FRI JUN 26 2015

The Flood Warning continues for
  The Spoon River at Seville. 
* Until Saturday evening.
* At 2 PM Friday the stage was 22.5 feet.
* Flood stage is 22 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 23 feet by 
  early tomorrow morning. The river will fall below flood stage 
  tomorrow afternoon.
* Impact...At 26 feet...Residences in Bernadotte begin to flood.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Sat    Sun    Mon

Spoon River
 Seville           22  22.5 Fri 2 PM    22.6   19.2   16.2

&&

LAT...LON 4059 9036 4058 9027 4045 9029 4037 9011
      4030 9015 4041 9040             

$$

07
323 
WGUS83 KILX 270217
FLSILX


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
917 PM CDT FRI JUN 26 2015

...The Flood Warning continues for the following river in Illinois...
  Spoon River at Seville affecting Fulton County

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC057-271617-
/O.CON.KILX.FL.W.0029.000000T0000Z-150628T0000Z/
/SEVI2.1.ER.150626T1633Z.150627T0600Z.150627T1800Z.NO/
917 PM CDT FRI JUN 26 2015

The Flood Warning continues for
  The Spoon River at Seville. 
* Until Saturday evening.
* At  845 PM Friday the stage was 22.7 feet.
* Flood stage is 22.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue near 23.0 feet until 
  early tomorrow morning. The river will fall below flood stage 
  tomorrow afternoon.
* Impact...At 23.0 feet...Easterly access road to Seville inundated.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Sat    Sun    Mon

Spoon River
 Seville           22  22.7 Fri 9 PM    22.6   19.2   16.2


&&

LAT...LON 4059 9036 4058 9027 4045 9029 4037 9011
      4030 9015 4041 9040             

$$
937 
WGUS83 KILX 271209
FLSILX


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
709 AM CDT SAT JUN 27 2015

...The Flood Warning is cancelled for the following river in 
Illinois...

  Spoon River at Seville affecting Fulton County

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC057-271239-
/O.CAN.KILX.FL.W.0029.000000T0000Z-150628T0000Z/
/SEVI2.1.ER.150626T1633Z.150626T2330Z.150627T1100Z.NO/
709 AM CDT SAT JUN 27 2015

The Flood Warning is cancelled for
  The Spoon River at Seville.
* At 645 AM Saturday the stage was 21.9 feet.
* Flood stage is 22.0 feet.
* Fell below flood stage at 600 AM Saturday.
* Forecast...The river will continue to fall to 19.1 feet by tomorrow
  morning.
* Impact...At 22.0 feet...Water begins to flood agricultural areas 
  near the river.

&&

                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Sun    Mon    Tue

Spoon River
 Seville           22  21.9 Sat 7 AM    19.1   16.1   13.8

&&

LAT...LON 4059 9036 4058 9027 4045 9029 4037 9011
      4030 9015 4041 9040             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at Jun 24, 9:45 PM CDT, 27 minutes earlier.

Area forecast discussion, Jun 24, 9:45 PM CDT, 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
945 PM CDT WED JUN 24 2015

.UPDATE...
ISSUED AT 944 PM CDT WED JUN 24 2015

DEVELOPING THUNDERSTORM COMPLEX OVER CENTRAL IOWA WILL HEAD
RAPIDLY EASTWARD AND ARRIVE IN WESTERN PORTIONS OF CENTRAL IL
FORECAST AREA INCLUDING SCHUYLER...FULTON...KNOX COUNTIES AROUND
MIDNIGHT. A SEVERE THUNDERSTORM WATCH HAS BEEN ISSUED FOR MUCH OF
WEST CENTRAL IL UNTIL 5 A.M. WITH THE PRIMARY THREATS BEING
DAMAGING WIND GUSTS AND LARGE HAIL. OTHERWISE...RELATIVELY QUIET
WEATHER UNTIL THEN AS THE AREA REMAINS NORTH OF A WARM FRONT
BEGINNING TO SHIFT NORTHWARD TOWARD THE AREA WITH A WEST-
SOUTHWESTERLY LOW LEVEL JET STRENGTHENING AND TAKING AIM AT
CENTRAL IL. UPDATING FORECAST FOR TIMING OF THUNDERSTORM SYSTEM AT
THIS TIME.

&&

.SHORT TERM...(TONIGHT)
ISSUED AT 250 PM CDT WED JUN 24 2015

FORECAST CONCERNS IN THE SHORT TERM WILL BE POTENTIAL FOR HEAVY RAIN
IN PARTS OF CENTRAL IL AND THREAT FOR STRONG/SEVERE STORMS
OVERNIGHT. THE LATEST SURFACE ANALYSIS INDICATED A BUBBLE HIGH FROM
THE PERSISTENT MCS IN EAST CENTRAL IL...WITH A WARM FRONT FROM NW
MISSOURI TO THE EXTREME SOUTHERN TIP OF IL. THE BIGGEST QUESTION
WILL BE THE INFLUENCE THAT RELATIVELY COOLER AIR FROM THE
MORNING/EARLY AFTERNOON SHOWERS ON THE MOVEMENT OF THE WARM FRONT.

MANY OF THE SHORT TERM MODELS INDICATE THAT AN INCREASING AND
BACKING LOW LEVEL JET WITH TIME WILL GIVE THE WARM FRONT A PUSH INTO
CENTRAL IL VERY LATE TONIGHT...PRIMARILY AFTER 09Z. THIS WILL
COMBINE WITH A LOW LEVEL THETA-E/MOISTURE TRANSPORT AXIS NEAR THE
I-74 CORRIDOR TO PRODUCE T-STORMS WITH THE POTENTIAL FOR HEAVY
RAINFALL OVERNIGHT INTO EARLY THURSDAY MORNING. A FEW OF THE SHORT
RANGE MODELS WERE SHOWING THE HIGHEST AXIS OF HEAVY RAIN FARTHER
SOUTH (JUST NORTH OF THE I-72 CORRIDOR)...BUT THE CONSENSUS
CONTINUES TO INDICATE HEAVIER RAINFALL FARTHER NORTH. THUS...WILL
MAINTAIN THE FLASH FLOOD WATCH FROM JUST NORTH OF A LINE FROM HAVANA
TO LINCOLN TO CLINTON.

REGARDING THE POTENTIAL FOR SEVERE STORMS...PLENTY OF INSTABILITY
AND LOW TO MID LEVEL WIND SHEAR WILL BE FAVORABLE FOR STRONG TO
SEVERE STORMS AFTER 05Z (MIDNIGHT CDT) AND CONTINUING UNTIL
DAYBREAK. AM EXPECTING A QUASI-LINEAR COMPLEX OF STORMS TO DEVELOP
IN NW IL AFTER MIDNIGHT AND THEN MAKE A SURGE SOUTHEASTWARD. CORFIDI
VECTORS ON THE LATEST RAP INDICATE A RATHER DECENT FORWARD
PROPAGATING MCS TO TRACK TOWARD THE I-74 CORRIDOR AND THEN SOUTHEAST
TOWARD EAST CENTRAL IL BY DAYBREAK. THIS TYPE OF SETUP WOULD BE
FAVORABLE FOR STRONG WIND GUSTS AS WELL AS THE AFOREMENTIONED HEAVY
RAINFALL.

.LONG TERM...(THURSDAY THROUGH WEDNESDAY)
ISSUED AT 250 PM CDT WED JUN 24 2015

ONCE THE EXPECTED MCS TRACKS INTO INDIANA THURSDAY MORNING...THE
TRAILING OUTFLOW/COLD FRONT WILL SINK INTO CENTRAL ILLINOIS SETTING
UP THE REDEVELOPMENT OF THUNDERSTORMS TOMORROW AFTERNOON...ESPECIALLY
OVER OUR EAST CENTRAL THRU SOUTHEAST COUNTIES. PLENTY OF INSTABILITY
AND SHEAR AVAILABLE TOMORROW AFTERNOON AND EVENING FOR ORGANIZED STORMS
TO DEVELOP AND POSSIBLY BECOME SEVERE...WITH DAMAGING WIND GUSTS AND LARGE
HAIL THE PRIMARY THREATS. THE COOL FRONT WILL EDGE JUST SOUTH OF THE
FORECAST AREA THURSDAY NIGHT INTO FRIDAY MORNING...HOWEVER...LATEST
FORECAST MODELS SUGGEST ANOTHER WAVE OF LOW PRESSURE TO DEVELOP ALONG
THE BOUNDARY WHICH WILL HELP KEEP RAIN CHANCES GOING THRU FRIDAY EVENING
AND POSSIBLY INTO SATURDAY MORNING FAR SOUTHEAST COUNTIES. FOR NOW...WILL
LEAN OF THE SLOWER SOLUTION OF THE GFS WITH RESPECT TO THE NEXT SHORTWAVE
DIVING SOUTH INTO THE REGION SUNDAY NIGHT INTO MONDAY VERSUS THE QUICKER
ECMWF SOLUTION. WILL KEEP THE POPS OUT...OR AT LEAST SLIGHTS...FOR LATE
SUNDAY AFTERNOON NORTH WITH THE MAIN THREAT COMING IN SUNDAY NIGHT INTO
MONDAY.

A MORE AMPLIFIED PATTERN FORECAST BY MEDIMUM RANGE MODELS FOR NEXT WEEK
WILL KEEP A RATHER DEEP TROF OVER THE GREAT LAKES WHILE RIDGING BUILDS
OVER THE WESTERN PART OF THE COUNTRY. SEVERAL LOW AMPLITUDE SHORTWAVES
ARE FORECAST TO DROP SOUTH-SOUTHEAST INTO THE REGION NEXT WEEK BRINGING
THE THREAT FOR SCATTERED SHOWERS AND THUNDERSTORMS ALONG WITH BELOW NORMAL
TEMPERATURES TO MUCH OF THE AREA.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z THURSDAY EVENING)
ISSUED AT 704 PM CDT WED JUN 24 2015

A WARM FRONT TO THE SOUTHWEST OF THE CENTRAL IL TAF SITES WILL
LIFT NORTHWARD ACROSS CENTRL IL OVERNIGHT AS A CONVECTIVE SYSTEM
DEVELOPS AND APPROACHES FROM THE WEST PROVIDING SEVERAL PERIODS OF
THUNDERSTORM CHANCES OVER THE NEXT 24 HOURS. THUNDERSTORMS WILL
BRING IFR-MVFR CIGS/VSBYS BUT TIMING/LOCATION REMAIN UNCERTAIN
OUTSIDE THE NEXT SEVERAL HOURS. AS FRONT MOVES ACROSS...CEILINGS
GRADUALLY DECREASE INTO PREDOMINANTLY MVFR CATEGORY BY 12-16Z.
LATE IN THE PERIOD...COLD FRONT SETLLING SOUTHEAST THROUGH THE
AREA WILL BEGIN BRING DECREASING SHOWER ACTIVITY AND LOW CLOUD
COVER FOR KPIA-KBMI NORTHWARD. WINDS E-SE 5-10 KTS VEERING TO SW
OVERNIGHT...THEN NNW AFTER COLD FRONT FOR KPIA-KBMI NORTHWARD
AFTER 22Z. GUSTY AND VARIABLE WINDS POSSIBLE IN VICINITY OF
THUNDERSTORMS.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH THURSDAY AFTERNOON FOR ILZ027>031-
036>038.

&&

UPDATE...ONTON
SHORT TERM...MILLER
LONG TERM...SMITH
AVIATION...ONTON
Hazardous weather outlook, Jun 24, 3:33 PM CDT, 6 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
333 PM CDT WED JUN 24 2015

ILZ027>031-036>038-251100-
FULTON-KNOX-MARSHALL-MCLEAN-PEORIA-STARK-TAZEWELL-WOODFORD-
333 PM CDT WED JUN 24 2015

...FLASH FLOOD WATCH IN EFFECT FROM 7 PM CDT THIS EVENING THROUGH
THURSDAY AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...NORTH CENTRAL ILLINOIS AND WEST CENTRAL ILLINOIS.

.DAY ONE...TONIGHT

THUNDERSTORMS ARE EXPECTED THIS EVENING AND AGAIN LATE TONIGHT.
THE BEST CHANCE FOR ORGANIZED SEVERE WEATHER IS LATE TONIGHT WHEN
A STRONG STORM COMPLEX IS EXPECTED TO TRACK ACROSS THE AREA. THE
PRIMARY SEVERE WEATHER THREATS WITH THESE STORMS WILL BE DAMAGING
WINDS AND TORRENTIAL RAINFALL. AN ISOLATED TORNADO IS ALSO POSSIBLE
AS THE STORMS APPROACH LATE TONIGHT.

MODERATE FLOODING...WITH MAJOR FLOODING AT HAVANA...WILL CONTINUE
ALONG THE ILLINOIS RIVER...WITH MINOR FLOODING DEVELOPING ON THE
SPOON RIVER.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THUNDERSTORMS CAN BE EXPECTED THURSDAY INTO FRIDAY...AND AGAIN
FROM LATE SUNDAY INTO TUESDAY. FLOODING WILL CONTINUE ON THE
ILLINOIS RIVER THROUGH THE PERIOD...WITH FLOODING SUBSIDING ON THE
SPOON RIVER BY SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT...PRIMARILY BETWEEN 10 PM
AND 3 AM.

ILZ040>057-061-251100-
CASS-CHAMPAIGN-CHRISTIAN-COLES-DE WITT-DOUGLAS-EDGAR-LOGAN-MACON-
MASON-MENARD-MORGAN-MOULTRIE-PIATT-SANGAMON-SCHUYLER-SCOTT-SHELBY-
VERMILION-
333 PM CDT WED JUN 24 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS AND WEST CENTRAL ILLINOIS.

.DAY ONE...TONIGHT

THUNDERSTORMS ARE EXPECTED TO MOVE INTO THE AREA LATE TONIGHT
SOME OF THE STORMS MAY BE SEVERE...WITH DAMAGING WINDS AND
TORRENTIAL RAINFALL THE PRIMARY THREATS. AN ISOLATED TORNADO IS
ALSO POSSIBLE AS THE LINE OF STORMS APPROACH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THUNDERSTORMS CAN BE EXPECTED THURSDAY INTO FRIDAY. SOME OF THE
STORMS MAY BE SEVERE ON THURSDAY. ANOTHER ROUND OF THUNDERSTORMS
ARE ANTICIPATED FROM LATE SUNDAY INTO TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT...PRIMARILY BETWEEN 11 PM
AND 4 AM

ILZ062-063-066>068-071>073-251100-
CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND-
333 PM CDT WED JUN 24 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
ILLINOIS...SOUTH CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...TONIGHT

THUNDERSTORMS ARE POSSIBLE LATE TONIGHT. SOME OF THE STORMS MAY
BE STRONG TO SEVERE WITH DAMAGING WIND GUSTS AND ISOLATED AREAS OF
HEAVY RAIN POSSIBLE.

MINOR FLOODING WILL CONTINUE ALONG THE WABASH...LITTLE WABASH...
AND EMBARRAS BASINS FOR THE NEXT SEVERAL DAYS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THUNDERSTORMS CAN BE EXPECTED THURSDAY INTO FRIDAY. SOME OF THE
STORMS MAY BE SEVERE ON THURSDAY. ANOTHER ROUND OF THUNDERSTORMS
ARE ANTICIPATED FROM LATE SUNDAY INTO TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT...PRIMARILY BETWEEN 1 AM
AND 6 AM

MILLER

In the hours before

Special weather statement, Jun 24, 6:31 PM CDT, 3 hours 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
631 PM CDT WED JUN 24 2015

ILZ027-029-036-250000-
PEORIA-KNOX-FULTON-
631 PM CDT WED JUN 24 2015

...SIGNIFICANT WEATHER ADVISORY FOR PEORIA...NORTHEASTERN FULTON AND
SOUTHEASTERN KNOX COUNTIES UNTIL 700 PM CDT...

AT 630 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
FARMINGTON...OR 11 MILES NORTH OF CANTON...MOVING SOUTHEAST AT 45
MPH.

HALF INCH HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
PEORIA...CANTON...BARTONVILLE...PEORIA HEIGHTS...WEST PEORIA...
FARMINGTON...ELMWOOD...BELLEVUE...DUNLAP...HANNA CITY...GLASFORD...
TRIVOLI...BRIMFIELD...YATES CITY...PEORIA INTERNATIONAL AIRPORT...
KICKAPOO...NORWOOD...KINGSTON MINES...MAPLETON AND NORRIS.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 474 BETWEEN MILE MARKERS 0 AND 7.
 INTERSTATE 74 BETWEEN MILE MARKERS 71 AND 92.

LAT...LON 4086 8952 4079 8957 4074 8955 4055 8974
      4055 8978 4052 8986 4050 8989 4048 8989
      4064 9017 4089 8991
TIME...MOT...LOC 2330Z 292DEG 38KT 4072 9000

ONTON

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 1:31 AM CDTSpecial Weather StatementILXFulton44 min
Jun 25, 3:49 AM CDTFlash Flood WarningILXChampaign, Piatt5 hr
Jun 25, 4:33 AM CDTFlash Flood WarningILXEdgar, Vermilion5 hr
Jun 25, 5:00 AM CDTSpecial Weather StatementILXEdgar45 min
Jun 25, 7:53 AM CDTRiver Flood WarningILXCass, Mason9 days
Jun 25, 10:02 AM CDTRiver Flood WarningILXCrawford, Jasper6 days

Nearby

River Flood Warnings in Illinois, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.